# SDR N6WA2015042703

- Difficulty date: April 27, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N171GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10282
- Aircraft time: 16,817 hours, 11,099 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MASTER CAUTION GEAR WARNING.  R & R PSEU IAW AMM 32-61-01.  MLG & NLG EXTENSION B RETRACTION OPERATIONS CHECKED GOOD IAW AMM 32-30-00, NO MSG AT THIS TIME.
